| Catalog Number |
E2012-10 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for investigation.Inspection of the returned device found that the safety balloon sleeve had been moved in the incorrect direction by the user.As a result, the safety balloon was observed damaged/detached from one end of the shunt lumen.During testing, fluid leaked out of the safety balloon area due to the damaged caused by the user.The failure occurred due to user error.As stated in the ifu: the sheath should be moved and hang loosely on the infusion area of the distal lumen (away from the stopcock area).We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.
Event or Problem Description
It was reported that the pruitt f3 carotid shunt was found defective when prepping for a carotid endarterectomy procedure.According to the user, there was a hole in the shunt lumen that leaked when flushed with saline during pre-use check.It was not in direct use on the patient.No injury was reported.